# SDR AALA202108169882

- Difficulty date: August 12, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N111ZM
- Make and model: Airbus A321-231
- Aircraft serial: 5983
- Aircraft time: 23,680 hours, 4,855 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Condition: Damaged
- Location: Seat 20a
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: JUST BEFORE TOUCHDOWN A PUFF OF SMOKE AND AN ELECTRICAL BURNING ODOR CAME FROM BELOW SEAT 20A. MAINTENANCE ACCOMPLISHED JOB CARD 26L0002100 AND NOTED AN ELECTRICAL SMOKE ODOR COMING FROM THE. SEAT ELECTRICAL BOX IN FRONT OF 20A. FURTHER EVALUATION REVEALED CONNECTOR J12 PINS WERE DAMAGED. **SUPPLEMENTAL REPORT FOR AALA202108139882: REPLACED J12 HARNESS AND SEAT ELECTRICAL BOX (AALA202108161830) PER THALES AMM 44-24-32 . ** (CLOSED)
